Skip to main content
Log in

A note on Whitman's property for free lattices

  • Published:
algebra universalis Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. H. Gaskill, G. Grätzer, and C. R. Platt,Sharply transferable lattices, (to appear).

  2. B. Jónsson,Sublattices of a free lattice, Canad. J. Math.13 (1961), 256–264.

    MATH  MathSciNet  Google Scholar 

  3. B. Jónsson and J. E. Kiefer,Finite sublattices of a free lattice, Canad. J. Math.14 (1962), 487–497.

    MATH  MathSciNet  Google Scholar 

  4. P. M. Whitman,Free lattices, Ann. Math.42 (1941), 325–330.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Antonius, R., Rival, I. A note on Whitman's property for free lattices. Algebra Universalis 4, 271–272 (1974). https://doi.org/10.1007/BF02485736

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02485736

Keywords

Navigation